Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sunshine42

Accutane & Bikram Yoga?

Recommended Posts

I have 6 pills left of my 6 month 20mg/day accutane treatment (woohoo!) and whilst i've had the odd one flare up, it's been mostly a great experience!

I'm loving yoga, and am going to try a bikram yoga class tomorrow as i've heard it's meant to be amazing, but i'm worried about it inflaming my acne and bringing it all back.

Anyone else had any experiences with Bikram, good or bad?

Thanks!

Share this post


Link to post
Share on other sites

The only possible thing you have to worry about is joint/muscle pain post-Yoga secondary to or exacerbated by Accutane.

Edited by biggs881

Share this post


Link to post
Share on other sites

I love hot yoga... I'm obessed! I'm on 40mg a day of accutane, and was afraid of doing it at first...but I have no problem. I think it helps with my musle aches, and the blood rushing to the skin, has only helped. Just make sure you shower after class

Share this post


Link to post
Share on other sites

Thanks guys, went to a class a yesterday and it was great - so intense and aching a bit but nothing I can't handle, - thanks for the tips.

I think i'm becoming a bit obsessed too!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×